Your question is an interesting one; I have never heard, nor have I seen, permanent paralysis of muscles from Botulinum toxin. However, after repeated deactivation of muscle fibers, they may eventually become weaker. This would be much like someone not walking in a long time. (They may need to retrain their muscles to ambulate). It stands to reason that if you repetitively deactivated muscle fibers, they would become weaker and require retraining. Repetitive use may rebuild original strength.
I've never seen you personally; it is difficult for me to assess the level of Ptosis or eyelid lag that you're describing. However, if you truly went “overboard,” with Botulinum, the muscle is weak, or the muscle has been deactivated for years, it may require some time. Time may be necessary before you can exercise normal facial expressions and retrain muscle to their original strength.
Having said that, I do not think that this is a permanent in nature. More tincture of time should eventuate full recovery of your expressive facial muscles.